This topic is now archived and is closed to further replies.

Should I just stop the medications for now?

2 posts in this topic

Hi everyone!

I've just been prescribed Doryx antibiotics, Klaron lotion, and Differin for spot treatment.

This is going to sound incredibly fickle, but oh well. I'm in a long distance relationship and my boyfriend is visiting me again in approximately 4 weeks.

I've heard these medications can really make your skin breakout badly, when you first start using them, and then can clear you after.

The thing is, I don't want to see him with a very bad breakout; we're only together a week.

Do you think I should just stop those medications for now? I've only been on them 2 days...maybe I can pick them up again in 5 weeks time?

Plus, I'm on oral contraceptives (Microgestin 1.5/30) and I don't want the Doryx to interfere too much with the birth control.

So I dunno, is 4 weeks enough time to have the initial worsening and get over it, or is it better to play it safe and just not use the stuff until after he leaves?

Share this post

Link to post
Share on other sites

I don't tend to get initial breakouts. You know your skin...does it tend to break out with new products? If not, then don't worry too much. I

f I were you, I'd start them now, because 4 weeks is probably enough time to adjust to them anyway.

Does your derm know what BC pill you are on? The derm & pharmacist should be able to tell you if anything could interfere with your BC pill. Call them and make sure!

Share this post

Link to post
Share on other sites